# SDR SIMA20190107006

- Difficulty date: January 7, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 35,405 hours, 30,997 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 8 BENT AND CRACKED. C/A-SEE NRWC 687-ABI-03271 FOR REMOVAL AND REPLACEMENT OF RT WING ASSY.
